# SDR DALA2024070506808

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1235-1270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 IN REF NRC 00248: CORROSION ON SIDE PLATE RH SIDE BTW STA 1235 TO STA 1270 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00710 PERMANENT REPAIR ON SIDE PLATE RH SIDE BTW STA 1235 TO STA 1270 AT AFT CARGO COMPARTMENT WAS PERFORMED PER B757-200 SRM. (0425947)
